# SDR REXA2017022400260

- Difficulty date: February 24, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N8888D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7888
- Aircraft time: 25,025 hours, 22,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: BM10006002
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AFT EXTERIOR EMERGENCY LIGHT BULB BURNED OUT AND STUCK IN SOCKET ASSY.  REMOVED AND REPLACED LH AFT EXTERIOR EMERGENCY LIGHT ASSY AND REPLACED THE BULB IAW AMM 33-51-21. OPS CHECKED GOOD.
